# SDR DALA2016121209758

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 45,582 hours, 20,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 23-26 AND OVER WING CEILING EXIT SIGN LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK ON POWER SUPPLY IAW AMM 33-51. OPS CHECKED GOOD.
